# SDR 2DYA20201019001

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N706KW
- Make and model: Boeing 767336
- Aircraft serial: 24339
- Aircraft time: 68,863 hours, 30,237 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Light
- Part number: D21T000340
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EN ROUTE FROM JFK TO MIA A FLIGHT MECHANIC ON BOARD SMELLED A ELECTRICAL BURNING SMELL JUST PRIOR TO LANDING, IDENTIFIED SMOKE COMING FROM OUTBOARD CEILING LED BULB ABOVE SEATS 33AB & 34AB.  REMOVED POWER FROM LIGHTS/SYSTEM, NO FURTHER SMOKE REPORTED, BULB REMOVED.  THIS WAS A NON REVENUE FLIGHT NO PASSENGERS WERE ON BOARD.  ISSUE HAS NOT RETURNED AFTER LIGHT BULB REPLACEMENT.
